#mobile-menu .dropdown-menu { background-color: white; }
Scroll to top

TRADE SHOWS DAY 03 //

8:00 AM | The MEZZ
Our vendors welcome you to the Las Vegas Tattoo and Trade Show. You’re free to walk around the mezzanine, meet and speak to emissaries from the biggest brands, and pick up a lot of sweet sweet samples and freebies.

SEMINAR DAY 03 //
CONGRATULATIONS GRADUATES

8:00 PM | The Melrose Rooms
It’s another early day for our dedicated artists but you all made it! We are quite proud of you:

Day 1:  

9 am – 10 am: BEN KAYE: Color Realism: Technique and Theory 

10 am – 11 am: JEFF GOGUE: Tattooing As I See It 

-15 MIN. BREAK- 

11:15 am – 12:15 pm: ANGELINA MENGEL & MARCO KLOSE: Power Grey 

12:15 pm – 1:15 pm: JOSE GONZALEZ: Horror Realism (Creepy Textures) 

-15 MIN. BREAK- 

1:30 pm – 2:30 pm: JASON PIRAINO: Artistic Principles for Better Tattooing 

-60 MIN. LUNCH BREAK- 

3:30 pm – 4:30 pm: BJ BETTS: Everything to Do Lettering 

4:30 pm – 5:20 pm: SEAN BROWN: First Aid for Tattooing & CPR 

-10 MIN. BREAK- 

5:30 pm – 6:45 pm: RANDY ENGELHARD: Realistic Tattoo 

6:45 pm – 8 pm: STEVE BUTCHER: Portrait Tattooing 

GROUP PHOTO //

AFTER SEMINARS | Please follow the staff to the photo area!
We are so very proud of all of you! Congratulations on graduating CTS class of 2019. Please join us for the 2019 class photo!

CTS MEETING //
OPEN To The Public

10:00 PM | Please follow signs in The MEZZ
The Coalition of Tattoo Safety welcomes any and all artists, enthusiasts, vendors, and tattoo industry persons to join this public forum. This is your chance to ask questions, get to know the founders and their goals, and overall discuss the industry as a whole.

October 30 @ 08:00
08:00 — 22:00 (14h)

The Coalition